# SDR P5CA9500697

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Fwd Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS AREAS OF ERROSION AND APPROXIMATELY 2 BY 2 AREA OF DELAMINATION.  REPAIRED PER BOEING SRM 51-40-09.
